# SDR TSAA0549043

- Difficulty date: September 23, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N742AL
- Make and model: Boeing 737-76N
- Aircraft serial: 30830
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419214
- Part serial: CVC107SL
- Condition: Failed
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS FLT 944 HNL-SNA - APU AUTO SHUT DOWN WITH OVER SPEED INDICATION.  CREW RETURNED TO HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND FCU CANNON PLUG PIN 1 TO 10 RESISTANCE MORE THAN 100K OHMS AND PIN 10 TO 12 UNDER 30 OHMS.  REPLACED APU FUEL CONTROL UNIT PER AMM 49-31-11-000-801.  FOUND OPS AND LEAK CHECK OKAY.  AIRCRAFT RETURNED TO SERVICE.
